MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 4, 9MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. CR TIBIAL INSERT SZ 4, 9MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 200-74-09
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation: d10.Concomitants: (b)(6) 13a2101 - cemex system fast genta 70g, (b)(6) 200-02-38 - three peg patella 38mm, (b)(6) 200-04-44 - cemented finned tib.Tra sz 4f/4t, (b)(6) 200-74-09 - cr tibial insert sz 4, 9mm, slope ++, (b)(6) 201-78-14 - holding pin headless sharp point long 4pk, (b)(6) 201-78-15 - holding pin mini sharp point 4 pk, (b)(6) 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19, (b)(6) 230-03-04 - optetrak asy,cr cemented femoral, sz 4, (b)(6) asa0030 - sterile disposable containers.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2010.They underwent right knee revision surgery on (b)(6) 2020, approximately 9 years 8 months post primary procedure.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Correction: upon investigation this has been discovered to be a duplicate case, all new/additional information will be appropriately processed and reported under mfr# 1038671-2020-00290.

Brand Name
CR TIBIAL INSERT SZ 4, 9MM, SLOPE ++
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key17361472
Report Number1038671-2023-01716
Device Sequence Number12284707
Product Code JWH
UDI-Device Identifier10885862041296
UDI-Public10885862041296
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K082022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/01/2013
Device Model Number200-74-09
Device Catalogue Number200-74-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown